CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
PERIODIC PROBLEM ON HOMOTOPY GROUPS OF CHANG COMPLEXES C(r)n+2,r 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2019, 卷号: 21, 期号: 2, 页码: 363-375
Authors:  Zhu, Zhongjian;  Li, Pengcheng;  Pan, Jianzhong
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Chang-complex  smash product  loop space  decomposition  homotopy group  
SKEW CATEGORIES, SMASH PRODUCT CATEGORIES AND QUASI-KOSZUL CATEGORIES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 139, 期号: 8, 页码: 2657-2662
Authors:  Zhao, Deke
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Skew categories  smash product categories  quasi-Koszul categories  group-graded categories  
A sufficient condition for a smash product as a transfinite left free normalizing extension and its application 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 1, 页码: 71-78
Authors:  Li, F;  Liu, ZK
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
smash product  transfinite left free normalizing extension  skew semigroup ring  quantum group